# SDR SWAA2013101721256

- Difficulty date: October 14, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 45,463 hours, 26,590 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT SKIN CRACKED AT ONE OF THE LOWER LE SKIN FASTENERS.  REPAIRED SKIN IAW EA.
